# SDR USAA2013102800022

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 44,333 hours, 18,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L1 DOOR ARM-DISARM LEVER VERY STIFF, HARD TO OPEN.  MAINTENANCE REMOVED DEBRIS FROM L1 DOOR GIRT BAR FLOOR MOUNTS.  OPS NORMAL.
